I've been taking Harvoni for almost 8 weeks now. When I first began treatment, my doctor directed me to take my dose at the same time each day. On a couple of occasions now, I've accidentally been a little late taking my dose (by about 30-45 minutes). Does anyone know if this is a big deal? This doesn't happen regularly, but it concerns me when it does.
I think that its bad for me not to follow instructions to the letter because I expect the results that I have been promised.
The important thing is to take Harvoni at the same time every day. If you forget then take it as soon as you remember.Never two in one day! Health care professionals admonish us to be sure not to take 2 pills in one day. This may be harmful.
As a rule, I set the alarm clock on my cell phone to go off five minutes before 9:00 am as a reminder for me to take my pill. It works well for me and it may work for you as well. Good luck!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi. I am a 22 year old female seeking information about the Harvoni treatment. My doctor sent in the
Posted 8 Mar 2015 • 5 answers
Posted 24 Dec 2015 • 5 answers
Posted 29 Dec 2015 • 2 answers
Posted 3 Sep 2016 • 4 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 2 days 20 hours ago • 1 answer